Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Macdonald's constant term conjectures for exceptional root systems

Authors: Frank G. Garvan and Gaston Gonnet
Journal: Bull. Amer. Math. Soc. 24 (1991), 343-347
MSC (1985): Primary 05A30, 33A35, 17B20; Secondary 17B67
MathSciNet review: 1078471
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] Richard Askey, Integration and computers, The Proceedings of the Computer Algebra Conference (D. and G. Chudnovsky, eds.) (to appear). MR 1068534
  • [B] N. Bourbaki, Groupes et algèbres de Lie, (Chaps. 4, 5, and 6), Hermann, Paris, 1968. MR 240238
  • [C] R. Carter, Simple groups of Lie type, Wiley, London, 1972. MR 407163
  • [D] F. Dyson, Missed opportunities, Bull. Amer. Math. Soc. (N.S.) 78 (1972), 635-653. MR 522147
  • [Ga] Frank Garvan, A proof of the Macdonald-Morris root system conjectures for F4, SIAM J. Math. Anal. 21 (1990), 803-821. MR 1046804
  • [G-G] Frank Garvan and Gaston Gonnet, A proof of the two parameter q-case of the Macdonald-Morris constant term root system conjecture for S(F4) and S(F4) via Zeilberger's method, preprint.
  • [Gu] Robert A. Gustafson, A generalization of Selberg's beta integral, Bull. Amer. Math. Soc. (N.S.) 22 (1990), 97-105. MR 1001607
  • [Ha] Laurent Habsieger, La q-conjecture de Macdonald-Morris pour G2, C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), 211-213. MR 860819
  • [Hu1] J. E. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, New York, 1972. MR 323842
  • [Hu2] J. E. Humphreys, Reflection groups and Coxeter groups, Cambridge University Press, Cambridge, 1990. MR 1066460
  • [Kac] Victor Kac, Infinite dimensional Lie algebras, (2nd ed.), Cambridge University Press, Cambridge, 1985. MR 823672
  • [Kad] Kevin Kadell, A proof of the q-Macdonald-Morris conjecture for BC, preprint. MR 1140650
  • [Ma1] Ian G. Macdonald, Affine root systems and Dedekind's η-function, Invent. Math. 15 (1972), 91-143. MR 357528
  • [Ma2] Ian G. Macdonald, Some conjectures for root systems, SIAM J. Math. Anal. 13 (1982), 988-1007. MR 674768
  • [Mo] Walter G. Morris, II, Constant term identities for finite and affine root systems, Ph.D. thesis, Univ. of Wisconsin-Madison, 1982.
  • [O] Erik Opdam, Some applications of hypergeometric shift operators, Invent. Math. 98 (1989), 1-18. MR 1010152
  • [Sta] Dennis Stanton, Sign variations of the Macdonald identities, SIAM J. Math. Anal. 17 (1986), 1454-1460. MR 860926
  • [Ste] John Stembridge, A short proof of Macdonald's conjecture for the root systems of type A, Proc. Amer. Math. Soc. 102 (1988), 777-786. MR 934842
  • [Z1] Doron Zeilberger, A proof of the G2 case of Macdonald's root system-Dyson conjecture, SIAM J. Math. Anal. 18 (1987), 880-883. MR 883574
  • [Z2] Doron Zeilberger, Unified approach to Macdonald's root system conjectures, SIAM J. Math. Anal. 19 (1988), 987-1013. MR 946656
  • [Z-B] Doron Zeilberger and David Bressoud, A proof of Andrews' q-Dyson conjecture, Discrete Math. 54 (1985), 201-224. MR 791661

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 05A30, 33A35, 17B20, 17B67

Retrieve articles in all journals with MSC (1985): 05A30, 33A35, 17B20, 17B67

Additional Information


American Mathematical Society